Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/89466
Title: Insertion and extension results for pointfree complete regularity
Authors: Gutiérrez García, Javier
Picado, Jorge 
Keywords: Frame, locale, sublocale, completely separated sublocales, compact sublocale, compact-like real function, complete regular frame, upper semicontinuous, lower semicontinuous, insertion, insertion theorem, C-embedding, C∗-embedding
Issue Date: 2013
Project: PEst-C/MAT/UI0324/2013 
Serial title, monograph or event: Bulletin of the Belgian Mathematical Society - Simon Stevin
Volume: 20
Issue: 4
Abstract: There are insertion-type characterizations in pointfree topology that extend well known insertion theorems in point-set topology for all relevant higher separation axioms with one notable exception: complete regularity. In this paper we fill this gap. The situation reveals to be an interesting and peculiar one: contrarily to what happens with all the other higher separation axioms, the extension to the pointfree setting of the classical insertion result for completely regular spaces characterizes a formally weakerclass of frames introduced in this paper (called completely c-regular frames). The fact that any compact sublocale (quotient) of a completely regular frame is a C-sublocale (C-quotient) is obtained as a corollary.
URI: http://hdl.handle.net/10316/89466
DOI: 10.36045/bbms/1382448188
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
bbmsGuGaPic.pdf117.81 kBAdobe PDFView/Open
Show full item record

Page view(s)

84
checked on Sep 17, 2020

Download(s)

14
checked on Sep 17, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.